HELP!!!!!!!!!!

bebe1976
bebe1976 Member Posts: 60
edited March 2014 in Breast Cancer #1
Hi sisters,
Hope this finds you all as well as possible and strong in your fight. I'm writing to you today to see if anyone has experienced what I'm going through. I started this process two and a half months ago and had been doing ok and hadn't complained much, but all of a sudden, yesterday while in one of my pre radiation screenings I broke down. I just feel overwhelmed by all the doctors visits and the poking and protting. I should be used to this for I am paraplegic and have multiple health copnditions that recquire monitoring, but I just can't take it anymore and have 7 weeks of radiation and a partial reconstruction to go still. This, aside from all the constant screening for the next 3-5 years. Anyone have a solution for this? Help!!!!!!!!!!!!!! I feel 80 and am only 26.
Hugs,
Jenn

Comments

  • ktinkey
    ktinkey Member Posts: 170
    Jenn,

    I just read your profile and you are a very strong woman. I know this sounds like a cliche, but it is so true. Allow yourself to have down days. After my first round with cancer I didn't cry until I refilled my pain medication! I was so strong and upbeat until then. When the doctor gave me more narcotics, I just felt like I wasn't getting better and couldn't beat this thing. What a wrong assumption! One week later I was back to my same old self. We all face this differently and have to allow ourselves some down time. With all you've been through it is no wonder your body just said, Enough! It will pass and tomorrow will be brighter. We are here for each other. Consider that I have just given you a big hug.

    God Bless,
    Kathy
  • bebe1976
    bebe1976 Member Posts: 60
    ktinkey said:

    Jenn,

    I just read your profile and you are a very strong woman. I know this sounds like a cliche, but it is so true. Allow yourself to have down days. After my first round with cancer I didn't cry until I refilled my pain medication! I was so strong and upbeat until then. When the doctor gave me more narcotics, I just felt like I wasn't getting better and couldn't beat this thing. What a wrong assumption! One week later I was back to my same old self. We all face this differently and have to allow ourselves some down time. With all you've been through it is no wonder your body just said, Enough! It will pass and tomorrow will be brighter. We are here for each other. Consider that I have just given you a big hug.

    God Bless,
    Kathy

    Dear Kathy,
    All I can say is Thanks.
    Hugs,
    Jenn
  • bullfrog13
    bullfrog13 Member Posts: 213
    Dear Jenn,
    yep, been there too. and the werid part is you NEVER know when it will hit you. I did same thing, at one of my radaion tretments, just broke down. I think it is just coz it gets to you and you get so tired and IT IS EVERY FREIKIN DAY!! and it wears you out!
    It passes, I went to two of my treatments in the SNOW!! all the while doing chemo at every week at same time. Broke down many times.. it does pass and you will be your self agian soon - rest much and know your not alone.
    hugs and God bless
    [email protected]
  • lucy
    lucy Member Posts: 157
    Hi Jenn - Don't feel bad at all at the fact that you broke down like that. It does us all good to cry, it gets that feeling out of us that is stored up in there and feels like it is going to burst. I cried like that while taking my first and last chemo treatment. My reason for crying during my last treatment, was because I was expecting to have 4 more treatments of the taxol, but my oncologist changed his mind and decided that the 4 treatments of A/C was sufficient.
    I am doing good now, but I still have moments that I just have to let it out.
    Take care and you will do fine with your remaining 7 weeks of radiation.
    Love, Lucy
  • hummingbyrd
    hummingbyrd Member Posts: 950 Member
    Hi Jenn, I'm new to this site so I'm still getting used to everything. I know how you feel, I was in health care, a Physician Assistant, and I was always the one doing the prodding and poking. I actually started to see a psychiatrist. Stress can elevate a chemical in your brain that can cause depression which they can treat. It can make a tremendous difference in the way you feel. My faith of course is in God, but let's face it he gave us this knowledge for a reason. I say this because some say if you have so much faith why do you need the meds? I take an occassional xanex too when I feel like I want to jump out of my skin. I tell them I can focus much easier on God if I'm calm enough not to want to poke back on my doctor! Hope this helps. TByrd
  • kathie9
    kathie9 Member Posts: 23
    Yes..been there..as probably most of us have. I remember on a follow up visit with the oncologist, after last chemo treatment how I was totally emotionally worn out. I just had a liver scan where they tried putting the I.V. in three times before they succeeded. I was so black & blue and swollen. When I got to the onc's office I completely broke down. Was just so tired of everyone poking at me and asking questions. They felt so bad for me, they gave me a free parking pass..not just the reduced rate. I can smile about it now...but believe me I still remember how awful I felt that day. The good days will come back..but so will the not so good ones..but not as often as time goes on. Pray for strength to get through this. God never gives us more than we can bear. God bless you in your fight.
  • iris48
    iris48 Member Posts: 92
    Hi Jenn,
    Give yourself permission to cry. It releases all the good endorphines to lift your spirit and help let go of the negative stuff that can pull you down. For what it is worth my rule of thumb is: ten minutes of crying is great, cleansing and a relief but then you need to stop, mop and go on.
    Last night was my moment to just let go some, and this morning I feel lighter and ready to cope again. I hope this will work for you too. Just know you can always write. Hugs,
    Iris
  • nasa2537
    nasa2537 Member Posts: 311
    Hi Jenn....I'm so sorry you're going through a rough period. I certainly don't mean to trivialize it, but we've all been there....you are not alone! I think you have to let yourself break down once in awhile. Let yourself grieve about everything you're going through. Then, pick yourself up, and think positively. You ARE going to get through this, one day at a time. Keep in mind that every single thing you do is getting you one step closer to being done with treatment, and one step closer to feeling better. Please keep your chin up and remember that the treatments don't last forever. It WILL get better!!! God bless you, Cyndi
  • pamtriggs
    pamtriggs Member Posts: 386
    Hello Jenn
    You are allowed the odd day of deperession but not too many or we'll all be on your back. It's normal what you are feeling. Suddenly you rebel & want to scream & say "I just want to be normal - I am sick of all this dominating my life." We have all been there & done that. Just because you say you should be used to it doesn't make it so. If any one has a right to be down you have but not for too long. I won't allow that. So have your weep. Give yourself a shake & get back into the positive & tell yourself every step taken is another step towards cure. Feel free to moan anytime you want. We'll all be here for you.
    Love & Hugs
    Pam